Viscous relations for the steady creep of polycrystalline ice

Smith, G.d. and Morland, Leslie (1981) Viscous relations for the steady creep of polycrystalline ice. Cold Regions Science and Technology, 5 (2). pp. 141-150. ISSN 0165-232X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:12
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52919
DOI: 10.1016/0165-232X(81)90048-3

Actions (login required)

View Item